MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY O3 REGIONAL OXIMETER MODULE

MASIMO - 52 DISCOVERY O3 REGIONAL OXIMETER MODULE
Model Number 24667
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported high rso2 readings.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.No external damage or defects were observed.The device passed functionality testing and obtained measurements on both channels.No product performance issue was identified related to rso2 accuracy.Contamination was found on the connector pins; however the device functioned as designed., corrected data: a2: patient age updated from a blank field to "56 yrs".A3: patient sex updated from "ni" to "male".

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10364408
Report Number3011353843-2020-00125
Device Sequence Number17010207
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24667
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR